How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Andy PhD DABT Your Own Question
Andy PhD DABT
Andy PhD DABT, Toxicologist
Category: Health
Satisfied Customers: 137
Experience:  Board certified with 20 years in research or consulting
58853142
Type Your Health Question Here...
Andy PhD DABT is online now
A new question is answered every 9 seconds

My friends daughter took several(Dont know how many.) morphine

Customer Question

My friend's daughter took several(Don't know how many.) morphine sulfate tabs, and we didn't know what to do. She was vomiting and groggy. The father just stayed with her and kept her awake. We didn't know of any antidote.
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 5 years ago.
Hello,

She needs to go to ER immediately. Morphine overdose can cause respiratory depression. She will need monitoring of vital parameters and may need assistance to maintain them.

There is no way one cannot treat her at home.

Please feel free for your follow up questions.

 

I would be happy to assist you further, if you need any more information.

 

Dr. Arun
Expert:  replied 5 years ago.
The ER has a wonderful antidote (naloxone), it works well, but you have to get her to the ER to get it.
Andy PhD DABT, Toxicologist
Category: Health
Satisfied Customers: 137
Experience: Board certified with 20 years in research or consulting
Andy PhD DABT and 3 other Health Specialists are ready to help you